By Topic

H control for asymptotically stable nonlinear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Weizhou Su ; Dept. of Electr. & Comput. Eng., Newcastle Univ., NSW, Australia ; de Souza, Carlos E. ; Lihua Xie

This paper deals with the problem of H control for a class of nonlinear systems. The system under consideration is assumed to be globally asymptotically stable with a known Lyapunov function. Based on this Lyapunov function and using the notion of dissipativeness, a state feedback controller is designed which renders the closed-loop system globally asymptotically stable with a prescribed bound on the L2-gain from the disturbance input to the controlled output. The proposed controller design method is based on the explicit construction of a Lyapunov function for the closed-loop system, which represents a significant advantage over existing methods

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 5 )